Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum to: ``Acceleration of a two-grid method for eigenvalue problems''

Authors: Xiaozhe Hu and Xiaoliang Cheng
Journal: Math. Comp. 84 (2015), 2701-2704
MSC (2010): Primary 65N15, 65N25, 65N30, 65N55
Published electronically: May 26, 2015
Original Article: Math. Comp. 80 (2011), 1287-1301
MathSciNet review: 3378844
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There is a gap in the proof of Theorem 3.3 in our paper named above. A careful estimate of the constant $ C_{h}(\mu )$ in Lemma 3.1 is needed for the error estimates of the two-grid method to hold. In this erratum, we provide a corrected version of the proof.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65N15, 65N25, 65N30, 65N55

Retrieve articles in all journals with MSC (2010): 65N15, 65N25, 65N30, 65N55

Additional Information

Xiaozhe Hu
Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16803
Address at time of publication: Department of Mathematics, Tufts University, Medford, Massachusetts 02155

Xiaoliang Cheng
Affiliation: Department of Mathematics, Zhejiang University, Yuquan Campus, Hangzhou, 310027, People’s Republic of China

Received by editor(s): December 30, 2013
Received by editor(s) in revised form: February 23, 2014, and May 4, 2014
Published electronically: May 26, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society